# SDR DL72S960602

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400DA
- Make and model: Boeing 727232
- Aircraft serial: 21144
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffner
- Condition: Cracked
- Location: Wing Front Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING FRONT SPAR VERTICAL STIFFENER CRACKED AT NR 3 SLAT INBOARD TRACK, OUTBOARD SIDE (ON WING).  FOUND DURING F-1 LTR CK TPA 3/18/96.  REPAIRED PER 57-20-21.
